# SDR CNMA20100009

- Difficulty date: February 20, 2010
- Submitted: March 23, 2010
- Operation: Air carrier
- Aircraft: N531AX
- Make and model: Doug DC-10-30
- Aircraft serial: 48316
- Aircraft time: 51,033 hours, 13,840 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL CHANNEL SUPPORT IS BROKEN BS 1997 LBL 65.  DAMAGED FLOOR SUPPORT REMOVED AND NEW FABRICATED P/N OAI-53-0002 PER SRM VOL 3 53-16-01 FIG 10B ITEM 29 AND OMNI GMM 4.45.  INSTALLED WITH RIVETS PER SRM VOL 2 51-35-01 PAGE 1.
